Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Some Seleucid Mathematical Tables (Extended Reciprocals and Squares of Regular Numbers)

Asger Aaboe
Journal of Cuneiform Studies
Vol. 19, No. 3 (1965), pp. 79-86
DOI: 10.2307/1359089
Stable URL: http://www.jstor.org/stable/1359089
Page Count: 8

You can always find the topics here!

Topics: Cuneiform, Mathematical tables, Mathematical sequences, Numbers, Writing tablets
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($9.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Some Seleucid Mathematical Tables (Extended Reciprocals and Squares of Regular Numbers)
Preview not available

Page Thumbnails

  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80
  • Thumbnail: Page 
81
    81
  • Thumbnail: Page 
82
    82
  • Thumbnail: Page 
83
    83
  • Thumbnail: Page 
84
    84
  • Thumbnail: Page 
85
    85
  • Thumbnail: Page 
86
    86